# SDR ASAA2021111436591

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,710 hours, 14,963 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAIL SHORTLY AFTER TAKEOFF, OGG, FO SIDE FAILED FIRST, THEN CAPTAIN SIDE. SELF CORRECTED THROUGH FL180. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801 AND FOUND FMC-L PGM FAULT. PERFORMED FIM 34-61 TASK 807 AND NO FAULTS FOUND.
